MathSciNet Relay Station
MathSciNet bibliographic data
MR1045134 (91j:22007) 22E30 (22E45 22E46)
ter Elst, A. F. M. On infinitely differentiable and Gevrey vectors for representation. Proc. Amer. Math. Soc. 112 (1991), no. 3, 795–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement